# SDR QXEA2013051100970

- Difficulty date: May 11, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6 IS CORRODED. REMOVED CORROSION ON SEAT TRACK 6 FOUND TO BE WITHIN LIMITS IAW SRM 53-20-49-02-02, REV 12.  REWORK, CORROSION NOT ALL REMOVED.  CORROSION REMOVAL NEEDS COMPLETED BEFORE CHECKING FOR LIMITS.  CONTINUED REMOVING CORROSION FOUND SEAT TRACK TO BE OUT OF LIMITS DUE TO 50 PERCENT MATERIAL LOSS ON FLANGE IAW SRM 53-20-49-02-02, REV 12.  REMOVED SEAT TRACK NR 6 IAW SRM 51-42-05-02-01, REV 12, SRM 51-40-15-02-01 REV 12 AND SRM 51-41-05-00-01, REV 12.  MATCH DRILL SEAT TRACK NR 6 IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL SEAT TRACK & ASSOCIATED PARTS EXCEPT FOR FWD SPLICE AS PARTS ARE ON ORDER.  INSTALLED SEAT TRACK EXCEPT FOR FWD SPLICE IAW SRM 51-42-05-02-01, 51-41-00-00-01 REV 12.  MATCH DRILLED NEW SPLICE IAW IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW SPLICE.  INSTALLED NEW SPLICE IAW SRM 51-42-05-02-01, 51-40-15-02-01, REV 12.  APPLIED SURFACE PROTECTION IAW SRM 51-25-15-02-01, REV 12.
